# SDR AALA20000813

- Difficulty date: May 20, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001141
- Condition: Inoperative
- Location: Exit Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, OVERHEAD EMERGENCY LIGHT BY REAR EXIT DOES NOT ILLUMINATE DURING TEST.  REPLACED OVERHEAD EMERGENCY LIGHT BY REAR EXIT.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
